Responses

Download PDFPDF

Treatment with tumour necrosis factor α antagonists in patients with rheumatoid arthritis induces anticardiolipin antibodies
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    Mischievous data mining of Registry Data

    Dear Editor

    We read with interest the recent article of Jonsdottir and colleagues,[1] in which the authors describe an increase in the rate of ACLA in RA patients who received any anti-TNF therapy; a potentially very interesting finding. However, this article commits multiple errors in scientific methodology and we are concerned that the presumed apparent correlations of ACLA are actually the result of inherent b...

    Show More
    Conflict of Interest:
    None declared.